Limit search to items available for checkout
E-PERIODICAL
Title Communications in partial differential equations (Online)
Communications in partial differential equations [electronic resource].
Imprint -2004 [New York, NY] : Marcel Dekker
2005- : [New York] : Taylor & Francis

Copies/Volumes

LOCATION CALL # STATUS
 Internet  Electronic Journal    AVAILABLE
Note Available only to authorized UTEP users.
Some issues combined.
Mode of access: World Wide Web.
Description based on: Vol. 1, issue 1 (1976); title from contents screen (MetaPress, viewed Sept. 8, 2006).
Latest issue consulted: Vol. 43, issue 3 (2018) (Taylor & Francis Online, viewed Nov. 17, 2018).
Genre Periodicals.
Electronic journals.
Subject Differential equations, Partial -- Periodicals.
Other Title Print version: Communications in partial differential equations 0360-5302
Other Title Communications in partial differential equations